Alert archive / Virginia / Frost Advisories in 2005

Frost Advisory 3, NWS Blacksburg, VA

October 26, 20056 counties in North Carolina; 23 counties in Virginia

NWS Blacksburg, VA issued this frost advisory at Oct 26, 2005, 4:40 AM EDT for 6 counties in North Carolina; 23 counties in Virginia. It took effect at Oct 27, 2005, 12:00 AM EDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Oct 26, 2005, 4:40 AM EDT (08:40 UTC)
In effect from
Oct 27, 2005, 12:00 AM EDT
Expired
Oct 27, 2005, 9:00 AM EDT
In force
9 hr
Issued by
NWS Blacksburg, VA
All 29 counties

Caswell County, NC, Rockingham County, NC, Stokes County, NC, Surry County, NC, Wilkes County, NC, Yadkin County, NC, Alleghany County, VA, Amherst County, VA, Appomattox County, VA, Bedford County, VA, Botetourt County, VA, Buckingham County, VA, Campbell County, VA, Charlotte County, VA, City of Buena Vista, VA, City of Covington, VA, City of Danville, VA, City of Lexington, VA, City of Lynchburg, VA, City of Martinsville, VA, City of Roanoke, VA, City of Salem, VA, Franklin County, VA, Halifax County, VA, Henry County, VA, Patrick County, VA, Pittsylvania County, VA, Roanoke County, VA, Rockbridge County, VA

The radar

The Roanoke radar (KFCX), 53 km from the middle of the area, began a volume at 08:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Roanoke, VA (KRNK), launched 00:00Z, 8.7 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 00:00Z on 2005-10-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 00:00Z on 2005-10-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 202 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
607 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
202 m²/s²
0-3 km storm-relative helicity
342 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KRNK 260840
NPWRNK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BLACKSBURG VA
440 AM EDT WED OCT 26 2005


NCZ003>006-019-020-VAZ019-022>024-032>035-043>047-058-059-261645-
/X.NEW.KRNK.FR.Y.0003.051027T0400Z-051027T1300Z/
SURRY-STOKES-ROCKINGHAM-CASWELL-WILKES-YADKIN-ALLEGHANY-ROANOKE-
BOTETOURT-ROCKBRIDGE-PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY-
PITTSYLVANIA-CAMPBELL-APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-
INCLUDING THE CITIES OF...DOBSON...DANBURY...EDEN...WILKESBORO...
YADKINVILLE...CLIFTON FORGE...SALEM...FINCASTLE...LEXINGTON...
STUART...ROCKY MOUNT...BEDFORD...AMHERST...MARTINSVILLE...
DANVILLE...LYNCHBURG...APPOMATTOX...SOUTH BOSTON...KEYSVILLE
440 AM EDT WED OCT 26 2005

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT
THURSDAY. 

CLEAR SKIES AND DIMINISHING WINDS TONIGHT WILL ALLOW TEMPERATURES
TO SLIP INTO THE LOWER 30S. FROST IS EXPECTED TO FORM AFTER
MIDNIGHT.  

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

IT IS THAT TIME OF YEAR WHEN FROST WILL BECOME COMMON AT NIGHT.
HANGING PLANTS THAT YOU WISH TO PRESERVE OVER THE WINTER MONTHS
NEED TO BE BROUGHT INDOORS. THERE IS THE POTENTIAL FOR FROST THE
NEXT SEVERAL MORNINGS...SO NOW IS THE TIME TO PREPARE IF YOU WISH
TO SAVE ANY OF YOUR TEMPERATURE SENSITIVE PLANTS.

$$

11
4 follow-up statements
000 
WWUS71 KRNK 261757
NPWRNK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BLACKSBURG VA
157 PM EDT WED OCT 26 2005

NCZ003>006-019-020-VAZ019-022>024-032>035-043>047-058-059-270200-
/X.CON.KRNK.FR.Y.0003.051027T0400Z-051027T1300Z/
SURRY-STOKES-ROCKINGHAM-CASWELL-WILKES-YADKIN-ALLEGHANY-ROANOKE-
BOTETOURT-ROCKBRIDGE-PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY-
PITTSYLVANIA-CAMPBELL-APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-
INCLUDING THE CITIES OF...DOBSON...DANBURY...EDEN...WILKESBORO...
YADKINVILLE...CLIFTON FORGE...SALEM...FINCASTLE...LEXINGTON...
STUART...ROCKY MOUNT...BEDFORD...AMHERST...MARTINSVILLE...
DANVILLE...LYNCHBURG...APPOMATTOX...SOUTH BOSTON...KEYSVILLE
157 PM EDT WED OCT 26 2005

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
EDT THURSDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
EDT THURSDAY. 

CLEAR SKIES AND DIMINISHING WINDS TONIGHT WILL ALLOW TEMPERATURES
TO SLIP INTO THE LOWER 30S. FROST IS EXPECTED TO FORM AFTER
MIDNIGHT.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

IT IS THAT TIME OF YEAR WHEN FROST WILL BECOME COMMON AT NIGHT.
HANGING PLANTS THAT YOU WISH TO PRESERVE OVER THE WINTER MONTHS
NEED TO BE BROUGHT INDOORS. THERE IS THE POTENTIAL FOR FROST THE
NEXT SEVERAL MORNINGS...SO NOW IS THE TIME TO PREPARE IF YOU WISH
TO SAVE ANY OF YOUR TEMPERATURE SENSITIVE PLANTS.

$$
000 
WWUS71 KRNK 261838
NPWRNK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BLACKSBURG VA
238 PM EDT WED OCT 26 2005

VAZ019-022>024-032>035-045>047-270245-
/X.UPG.KRNK.FR.Y.0003.051027T0400Z-051027T1300Z/
/X.NEW.KRNK.FZ.W.0005.051027T0900Z-051027T1300Z/
ALLEGHANY-ROANOKE-BOTETOURT-ROCKBRIDGE-PATRICK-FRANKLIN-BEDFORD-
AMHERST-CAMPBELL-APPOMATTOX-BUCKINGHAM-
INCLUDING THE CITIES OF...CLIFTON FORGE...SALEM...FINCASTLE...
LEXINGTON...STUART...ROCKY MOUNT...BEDFORD...AMHERST...
LYNCHBURG...APPOMATTOX
238 PM EDT WED OCT 26 2005

...FREEZE WARNING IN EFFECT FROM 5 AM TO 9 AM EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 5 AM TO 9 AM EDT THURSDAY. 

CLEAR SKIES AND DIMINISHING WINDS TONIGHT WILL ALLOW TEMPERATURES
TO SLIP AT OR BELOW 32 DEGREES. 

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

NCZ003>006-019-020-VAZ043-044-058-059-270245-
/X.EXT.KRNK.FR.Y.0003.051027T0900Z-051027T1300Z/
SURRY-STOKES-ROCKINGHAM-CASWELL-WILKES-YADKIN-HENRY-PITTSYLVANIA-
HALIFAX-CHARLOTTE-
INCLUDING THE CITIES OF...DOBSON...DANBURY...EDEN...WILKESBORO...
YADKINVILLE...MARTINSVILLE...DANVILLE...SOUTH BOSTON...KEYSVILLE
238 PM EDT WED OCT 26 2005

...FROST ADVISORY NOW IN EFFECT FROM 5 AM TO 9 AM EDT THURSDAY...

THE FROST ADVISORY IS NOW IN EFFECT FROM 5 AM TO 9 AM EDT
THURSDAY. 

CLEAR SKIES AND DIMINISHING WINDS TONIGHT WILL ALLOW TEMPERATURES
TO SLIP INTO THE LOWER 30S. FROST IS EXPECTED TO FORM AFTER
MIDNIGHT.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

IT IS THAT TIME OF YEAR WHEN FROST WILL BECOME COMMON AT NIGHT.
HANGING PLANTS THAT YOU WISH TO PRESERVE OVER THE WINTER MONTHS
NEED TO BE BROUGHT INDOORS. THERE IS THE POTENTIAL FOR FROST THE
NEXT SEVERAL MORNINGS...SO NOW IS THE TIME TO PREPARE IF YOU WISH
TO SAVE ANY OF YOUR TEMPERATURE SENSITIVE PLANTS.

$$
000 
WWUS71 KRNK 270225
NPWRNK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BLACKSBURG VA
1025 PM EDT WED OCT 26 2005

VAZ019-022>024-032>035-045>047-271030-
/X.CON.KRNK.FZ.W.0005.051027T0900Z-051027T1300Z/
ALLEGHANY-ROANOKE-BOTETOURT-ROCKBRIDGE-PATRICK-FRANKLIN-BEDFORD-
AMHERST-CAMPBELL-APPOMATTOX-BUCKINGHAM-
INCLUDING THE CITIES OF...CLIFTON FORGE...SALEM...FINCASTLE...
LEXINGTON...STUART...ROCKY MOUNT...BEDFORD...AMHERST...
LYNCHBURG...APPOMATTOX
1025 PM EDT WED OCT 26 2005

...FREEZE WARNING REMAINS IN EFFECT FROM 5 AM TO 9 AM EDT
THURSDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 5 AM TO 9 AM EDT
THURSDAY. 

CLEAR SKIES AND LIGHT WINDS OVERNIGHT WILL ALLOW TEMPERATURES 
TO SLIP AT OR BELOW 32 DEGREES.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

NCZ003>006-019-020-VAZ043-044-058-059-271030-
/X.CON.KRNK.FR.Y.0003.051027T0900Z-051027T1300Z/
SURRY-STOKES-ROCKINGHAM-CASWELL-WILKES-YADKIN-HENRY-PITTSYLVANIA-
HALIFAX-CHARLOTTE-
INCLUDING THE CITIES OF...DOBSON...DANBURY...EDEN...WILKESBORO...
YADKINVILLE...MARTINSVILLE...DANVILLE...SOUTH BOSTON...KEYSVILLE
1025 PM EDT WED OCT 26 2005

...FROST ADVISORY REMAINS IN EFFECT FROM 5 AM TO 9 AM EDT
THURSDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 5 AM TO 9 AM EDT
THURSDAY. 

CLEAR SKIES AND LIGHT WINDS OVERNIGHT WILL ALLOW TEMPERATURES 
TO SLIP INTO THE LOWER 30S. AREAS OF FROST ARE EXPECTED TO FORM.


A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

IT IS THAT TIME OF YEAR WHEN FROST WILL BECOME COMMON AT NIGHT.
HANGING PLANTS THAT YOU WISH TO PRESERVE OVER THE WINTER MONTHS
NEED TO BE BROUGHT INDOORS. THERE IS THE POTENTIAL FOR FROST THE
NEXT SEVERAL MORNINGS...SO NOW IS THE TIME TO PREPARE IF YOU WISH
TO SAVE ANY OF YOUR TEMPERATURE SENSITIVE PLANTS.

$$
000 
WWUS71 KRNK 270746
NPWRNK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BLACKSBURG VA
346 AM EDT THU OCT 27 2005

VAZ019-022>024-032>035-045>047-271300-
/X.CON.KRNK.FZ.W.0005.051027T0900Z-051027T1300Z/
ALLEGHANY-ROANOKE-BOTETOURT-ROCKBRIDGE-PATRICK-FRANKLIN-BEDFORD-
AMHERST-CAMPBELL-APPOMATTOX-BUCKINGHAM-
INCLUDING THE CITIES OF...CLIFTON FORGE...SALEM...FINCASTLE...
LEXINGTON...STUART...ROCKY MOUNT...BEDFORD...AMHERST...
LYNCHBURG...APPOMATTOX
346 AM EDT THU OCT 27 2005

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING. 

CLEAR SKIES AND LIGHT WINDS HAVE ALLOWED TEMPERATURES TO FALL TO
AROUND 30 DEGREES. TEMPERATURES WILL REMAIN AT OR JUST BELOW FREEZING
THROUGH SUNRISE.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL SENSITIVE VEGETATION.
PLANTS YOU WISH TO PRESERVE THROUGH THE WINTER MONTHS NEED TO BE
BROUGHT INDOORS.

IF IT IS DETERMINED THAT A WIDESPREAD KILLING FROST OR FREEZE HAS
OCCURRED OVER THE AREA...NO FUTURE STATEMENTS CONCERNING FROST
WILL NOT BE ISSUED.

$$

NCZ003>006-019-020-VAZ043-044-058-059-271300-
/X.CON.KRNK.FR.Y.0003.051027T0900Z-051027T1300Z/
SURRY-STOKES-ROCKINGHAM-CASWELL-WILKES-YADKIN-HENRY-PITTSYLVANIA-
HALIFAX-CHARLOTTE-
INCLUDING THE CITIES OF...DOBSON...DANBURY...EDEN...WILKESBORO...
YADKINVILLE...MARTINSVILLE...DANVILLE...SOUTH BOSTON...KEYSVILLE
346 AM EDT THU OCT 27 2005

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING. 

CLEAR SKIES AND LIGHT WINDS HAVE ALLOWED TEMPERATURES TO SLIP INTO
THE LOWER 30S...RESULTING IN THE FORMATION OF FROST.

SENSITIVE PLANTS MAY BE KILLED IF LEFT UNCOVERED OR NOT BROUGHT
INDOORS. SINCE THE OUTDOOR GROWING SEASON IS PRETTY MUCH OVER WITH...
IT IS ADVISED THAT YOU BRING INSIDE ANY PLANTS THAT YOU WISH TO
PRESERVE THROUGH THE WINTER MONTHS.

FROST AND POTENTIAL FREEZING TEMPERATURES ARE POSSIBLE FOR THE
NEXT SEVERAL MORNINGS.

IF IT IS DETERMINED THAT A KILLING FROST OR FREEZE HAS OCCURRED
OVER THE AREA...NO FUTURE STATEMENTS CONCERNING FROST WILL NOT BE
ISSUED.


$$
11

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this frost advisory went out at Oct 26, 3:19 AM EDT, 1 hour 21 minutes earlier.

Area forecast discussion, Oct 26, 3:19 AM EDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
319 AM EDT WED OCT 26 2005

.SHORT TERM (TODAY THROUGH TONIGHT)...
NOT A LOT GOING ON THIS MORNING. UPPER TROF IS TRYING TO LIFT OUT.
SOME RESIDUAL -DZ AND A FEW FLAKES OF SNOW CONTINUE WEST OF THE
BLUE RIDGE...BUT MOISTURE IS BECOMING SHALLOW...SO DO NOT FORSEE
MUCH IN THE WAY OF QPF THREAT. DAY AS A WHOLE SHOULD BE MUCH
IMPROVED OVER YESTERDAY. IN SPITE OF A NORTHWEST BREEZE...WINDS
WILL MORE SUBDUED...CLOSER TO 10 MPH THAN THE 20 MPH SUSTAINED
THAT WE EXPERIENCED TUESDAY. TEMPS SHOULD ALSO BE ABOUT 5-10
DEGREES WARMER.

WITH THE LIGHT WINDS AND CLEARING SKIES...ANTICIPATE A MUCH CALMER
NIGHT TONIGHT. ONCE WINDS DECOUPLE...EXPECT TEMPS TO SLIP CLOSE TO
THE DEWPOINT WITH READINGS IN THE U20S MTNS TO LOWER 30S EAST OF
THE BLUE RIDGE. THE GROWING SEASON HAS TECHNICALLY ENDED (OCT 25) IN
THE MOUNTAINS SO WILL NOT BE PUTTING OUT ANY HEADLINES THERE.
HOWEVER...ELSEWHERE THE 90TH PRECENTILE FOR THE FIRST FREEZE IS
STILL 10 DAYS AWAY (NOV 5TH). THAT SAID...WILL ISSUE FROST
ADVISORY FOR AREAS WHERE GROWING SEASON NOT QUITE OVER WITH...
WHICH INCLUDES THE SHENANDOAH VALLEY AND POINTS EAST OF THE BLUE
RIDGE.

&&

.LONG TERM (THURSDAY THROUGH TUESDAY)...
UPPER TROF WILL BE REINFORCED BY ANOTHER SHOT OF ENERGY ON
THURSDAY. WATER VAPOR IMAGERY SHOWS THE SHORT WAVE OVER WISCONSIN
THIS MORNING. THIS FEATURE IS FCST TO DIVE SOUTHEAST...DIGGIN OUT
THE LONG WAVE OVER THE EASTERN CONUS FOR THURSDAY AND FRIDAY.
THREAT FOR -SHRA/SN APPEARS TO BE LESS THAN 50 PERCENT...BUT NOT
OUT OF THE QUESTION TO SEE ANOTHER COATING OF SNOW IN THE HIGHER
ELEVATIONS THURSDAY NIGHT AS 85H TEMPS SLIP CLOSE TO M4 DEG C.

UPCOMING WEEKEND LOOKS NICE. UPPER TROF IS FCST TO LIFT OUT FOR
SATURDAY WITH SFC HIGH PRESSURE OVERTAKING THE REGION FOR SATURDAY
THROUGH MONDAY. TEMPS DURING THIS PD SHOULD MODERATE CLOSER TO
NORMAL. THE FCST DRY AIRMASS SUGGEST LARGE NOCTURNAL DIRUNAL TEMP
SWINGS...SO ANTICIPATE MORE FROST FOR SAT/SUN/MON MORNINGS.

&&

.AVIATION...
WINDS BEGINNING TO RELAX SOME BELOW 3000 FT WHILE RIDGES STILL
SEEING NW WINDS OF 20G35KTS. WINDS WILL CONTINUE TO DECLINE THEN
PICK BACK UP AFTER SUNRISE. IFR-MVFR CLOUDS REMAIN BANK UP AGAINST
WESTERN RIDGES THROUGH MID MORNING THEN UPPER LEVEL LOW PULLS
NORTHWARD AND CLOUDS BECOMING VFR.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...FROST ADVISORY FOR VAZ019-022>024-032>035-043>047-058-059
     FROM MIDNIGHT THURSDAY TO 9 AM THURSDAY.
NC...FROST ADVISORY FOR NCZ003>006-019-020 FROM MIDNIGHT THURSDAY
     TO 9 AM THURSDAY.
WV...NONE.

&&

11
Hazardous weather outlook, Oct 25, 5:41 AM EDT, 22 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
541 AM EDT TUE OCT 25 2005

NCZ001-018-VAZ007-009>012-015-020-WVZ042>045-260945-
ASHE-WATAUGA-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-GRAYSON-BATH-MERCER-
SUMMERS-MONROE-GREENBRIER-
541 AM EDT TUE OCT 25 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
CAROLINA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND
SOUTHEAST WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

SNOW ACCUMULATIONS OF 1 TO 3 INCHES ARE POSSIBLE TODAY AND
TONIGHT...MAINLY AT THE HIGHER ELEVATIONS. WIND GUSTS OF 45 MPH
ARE ALSO POSSIBLE THIS AFTERNOON AND TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NCZ002-003-019-VAZ013-014-016>019-022>024-032>035-260945-
ALLEGHANY-SURRY-WILKES-PULASKI-MONTGOMERY-CARROLL-FLOYD-CRAIG-
ROANOKE-BOTETOURT-ROCKBRIDGE-PATRICK-FRANKLIN-BEDFORD-AMHERST-
541 AM EDT TUE OCT 25 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...
SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA AND WEST CENTRAL
VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

WIND GUSTS OF 45 MPH ARE POSSIBLE IN THE HIGHER ELEVATIONS THIS
AFTERNOON AND TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NCZ004>006-020-VAZ043>047-058-059-260945-
STOKES-ROCKINGHAM-CASWELL-YADKIN-HENRY-PITTSYLVANIA-CAMPBELL-
APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-
541 AM EDT TUE OCT 25 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA AND
SOUTH CENTRAL VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

Frost Advisories in Virginia, 2005Frost Advisories in North Carolina, 2005Every frost advisory in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.